# SDR DALA2021101106204

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 65,809 hours, 21,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 AFT RT OVERWING EXIT LIGHT INOP. CORRECTIVE ACTION: R/R RT AFT OVERWING EXIT BATTERY PACK PER B757 AMM 33-51. (7874794)
